# SDR GTIA2022122236842

- Difficulty date: December 20, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N668NK
- Make and model: Airbus A321-231
- Aircraft serial: 7135
- Aircraft time: 22,312 hours, 9,771 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Condition: Handler Error
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: B, A

## Discrepancy

RT MAIN LNDG GEAR FAILED TO RETRACT, FOUND LANDING GEAR SAFETY DEVICE INSTALLED REMOVED L/G SAFETY DEVICE IAW AMM 32-00-00 AC OK FOR SVC
